# SDR DU4R2008285

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION IN SEVERAL AREAS OF UPPER SURFACE SKINS ON LT HORIZONTAL STABILIZER.
